Math. Model. Nat. Phenom.
Volume 13, Number 1, 2018
Theory and applications of fractional differentiation
|Number of page(s)||19|
|Published online||26 February 2018|
Existence and regularity of mild solutions to fractional stochastic evolution equations
School of Mathematics and Statistics, Henan University,
475004, P.R. China
2 Faculty of Mathematics and Computational Science, Xiangtan University, Hunan 411105, P.R. China
3 Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science King Abdulaziz University, Jeddah 21589, Saudi Arabia
* Corresponding author: firstname.lastname@example.org
Accepted: 25 September 2017
This study is concerned with the stochastic fractional diffusion and diffusion-wave equations driven by multiplicative noise. We prove the existence and uniqueness of mild solutions to these equations by means of the Picard’s iteration method. With the help of the fractional calculus and stochastic analysis theory, we also establish the pathwise spatial-temporal (Sobolev-Hölder) regularity properties of mild solutions to these types of fractional SPDEs in a semigroup framework. Finally, we relate our results to the selection of appropriate numerical schemes for the solutions of these time-fractional SPDEs.
Mathematics Subject Classification: 60H15 / 35Q30 / 35K55
Key words: Fractional calculus / stochastic diffusion equations / stochastic diffusion-wave equations / mild solutions / numerical results
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.